# SDR 97ZZZX3572

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123C
- Condition: Intermittent
- Location: Ac System
- Part time: 853 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT INVERTER.
